MathSciNet Relay Station
MathSciNet bibliographic data
MR393114 16A38
Latyšev, V. N. On Regev's theorem on identities in a tensor product of ${\rm PI}$-algebras. (Russian) Uspehi Mat. Nauk 27 (1972), no. 4(166), 213–214.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement